# SDR PNSA981204

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Syst
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, THAT PROPS WOULD NOT SHED ICE IN NORMAL MODE.  FLIGHT WAS DELAYED WHILE SYSTEM WAS FUNCTIONALLY TESTED.  NO DISCREPANCIES WERE NOTED AND NO FURTHER PROBLEMS WERE ENCOUNTERED WITH THE PROP DEICE SYSTEM.
